# SDR AALA20141003006

- Difficulty date: October 3, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: CDK3154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE OF 1450 FRAME LT SIDE INBD OF LONGERON 3 LT.  INSTALLED NEW SERVICEABLE SHEAR TIE AT STATION 1450 INBD OF LONGERON 3 LT IAW SRM 51-30-05.
